# SDR TWAA0006433

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 70,895 hours, 16,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING LEADING EDGE OF I/B TRAILING EDGE FLAP HAD A 1 INCH DENT, 2 FT I/B FROM THE O/B END.  APPLIED FILLER ADHESIVE ON TRAILING EDGE FLAP PER SRM 57-53-01, PAGE 101.  SANDED, PRIMED AND PAINTED PER SPM 1-20-02.
